RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1968, Volume 23, Issue 3(141), Pages 185–186 (Mi umn5641)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A linear form in the logarithms of algebraic numbers

N. I. Fel'dman


Full text: PDF file (219 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 26.01.1968

Citation: N. I. Fel'dman, “A linear form in the logarithms of algebraic numbers”, Uspekhi Mat. Nauk, 23:3(141) (1968), 185–186

Citation in format AMSBIB
\Bibitem{Fel68}
\by N.~I.~Fel'dman
\paper A~linear form in the logarithms of algebraic numbers
\jour Uspekhi Mat. Nauk
\yr 1968
\vol 23
\issue 3(141)
\pages 185--186
\mathnet{http://mi.mathnet.ru/umn5641}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=228446}
\zmath{https://zbmath.org/?q=an:0164.05501}


Linking options:
  • http://mi.mathnet.ru/eng/umn5641
  • http://mi.mathnet.ru/eng/umn/v23/i3/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:211
    Full text:107
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020